# SDR UIEA2023062900667

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AND LH WING LOWER REAR SPAR SPLICE FITTING WITH LEAK FUEL( RH AND LH WING LOWER REAR SPAR SPLICE FITTING LEAK FUEL WAS REPAIRED AND TEST WAS SATISFACTORY IAW AMM 28-11-00-308-013 )
